# SDR AALA202411263936

- Difficulty date: November 1, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N909NN
- Make and model: Boeing 737823
- Aircraft serial: 31159
- Aircraft time: 35,619 hours, 15,358 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Attach Bracket
- Part number: 148A6355U117
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON APU DOOR RIB 3 INSULATION BLANKET ATTACH BRACKET AT STA 1112, WL 148.5. REPLACED BRACKET PER SRM 51-40-02.
